Symplectic 4-manifolds via symplectic surgery on complex surface singularities

Heesang Park, András I. Stipsicz

Research output: Article


We examine a family of isolated complex surface singularities whose exceptional curves consist of two complex curves with high genera intersecting transversally. Topological data of smoothings of these singularities are determined. We use these computations to construct symplectic 4-manifolds by replacing neighborhoods of the exceptional curves with smoothings of the singularities.

Original languageEnglish
Pages (from-to)1213-1223
Number of pages11
JournalBulletin of the Korean Mathematical Society
Issue number4
Publication statusPublished - júl. 29 2015

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Symplectic 4-manifolds via symplectic surgery on complex surface singularities'. Together they form a unique fingerprint.

  • Cite this